# SDR UHLA2014080500577

- Difficulty date: August 5, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,118 hours, 17,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE FAIRING HAS START DRILL INTO SKIN. REPAIRED SKIN FRAMES 77-78 STRINGER 21L IAW ETD2014-170-065382, REV A.
